# SDR MASA2010092801036

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 31,423 hours, 24,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT SW GUARD BROKEN.  MX REMOVED AND REPLACED SWITCH GUARD.
